# SDR ASOA201712085249

- Difficulty date: December 8, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 22,320 hours, 15,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED CEILING EXIT SIGN FORWARD LIGHTS INOP. MX REMOVED AND REPLACED THE EMERGENCY BATTERY CHARGER ASSY WITH OPERATIONAL CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE.
